Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2004, Volume 59, Issue 4(358), Pages 205–206 (Mi umn769)  

This article is cited in 8 scientific papers (total in 8 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Splitting of a multiple eigenvalue in a problem on concentrated masses

G. A. Chechkin

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm769

Full text: PDF file (219 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2004, 59:4, 790–791

Bibliographic databases:

MSC: 35P20, 35J25
Accepted: 24.05.2004

Citation: G. A. Chechkin, “Splitting of a multiple eigenvalue in a problem on concentrated masses”, Uspekhi Mat. Nauk, 59:4(358) (2004), 205–206; Russian Math. Surveys, 59:4 (2004), 790–791

Citation in format AMSBIB
\Bibitem{Che04}
\by G.~A.~Chechkin
\paper Splitting of a~multiple eigenvalue in a problem on concentrated masses
\jour Uspekhi Mat. Nauk
\yr 2004
\vol 59
\issue 4(358)
\pages 205--206
\mathnet{http://mi.mathnet.ru/umn769}
\crossref{https://doi.org/10.4213/rm769}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2106656}
\zmath{https://zbmath.org/?q=an:1086.35009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004RuMaS..59..790C}
\transl
\jour Russian Math. Surveys
\yr 2004
\vol 59
\issue 4
\pages 790--791
\crossref{https://doi.org/10.1070/RM2004v059n04ABEH000769}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000225645100007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-11144323203}


Linking options:
  • http://mi.mathnet.ru/eng/umn769
  • https://doi.org/10.4213/rm769
  • http://mi.mathnet.ru/eng/umn/v59/i4/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Chechkin G.A., “On the vibration of a partially fastened membrane with many ‘light’ concentrated masses on the boundary”, C. R. Méc. Acad. Sci. Paris, 332:12 (2004), 949–954  crossref  zmath  isi
    2. G. A. Chechkin, “Asymptotic expansions of eigenvalues and eigenfunctions of an elliptic operator in a domain with many “light” concentrated masses situated on the boundary. Two-dimensional case”, Izv. Math., 69:4 (2005), 805–846  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. Amirat Y., Chechkin G.A., Gadyl'shin R.R., “Asymptotics for eigenelements of Laplacian in domain with oscillating boundary: multiple eigenvalues”, Appl. Anal., 86:7 (2007), 873–897  crossref  mathscinet  zmath  isi
    4. Gregory A. Chechkin, Taras A. Mel'nyk, “Asymptotics of eigenelements to spectral problem in thick cascade junction with concentrated masses”, Applicable Analysis, 2011, 1  crossref  mathscinet  isi
    5. V. M. Hut, “Asymptotic Expansions of Eigenvalues and Eigenfunctions of a Vibrating System With Stiff Light-Weight Inclusions”, J Math Sci, 198:1 (2014), 13  crossref  mathscinet
    6. S. E. Kholodovskii, “Effective solution of the problem of motion of an infinite string with an attached point mass”, Comput. Math. Math. Phys., 55:1 (2015), 101–108  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    7. Kholodovskii S.E., “on the Motion of a Semibounded String With a Point Mass Attached to the Free End”, Mech. Sol., 54:2 (2019), 266–270  crossref  isi
    8. Chechkin G.A., Chechkina T.P., “Random Homogenization in a Domain With Light Concentrated Masses”, Mathematics, 8:5 (2020), 788  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:599
    Full text:155
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021